MAUDE Adverse Event Report: REDAX SPA SMART DRAIN CH 19; ROUND FLUTED DRAIN

REDAX SPA SMART DRAIN CH 19; ROUND FLUTED DRAIN
Model Number 24719
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Production documents have been reviewed as well as qc in process controls.No deviations found on the batch involved.The values recorded for tensile strength test at break of the drain are in compliance with iso 20697:2018, actually much higher than required by the standard (> 150n).The mechanical properties of the silicone material, which the drain is made of, guarantees good resistance to break if the tube is not damaged.We assume that an accidental damage of the tube caused the breakage before the tube was removed from the patient.Further evaluations will be done after receiving the sample.
 
Event or Problem Description
On (b)(6): redo avr, the drain tube was used for right chest drainage.On (b)(6): no fluid or blood drainage are confirmed.On (b)(6): drain tube removal.There was no resistance at all while pulling to remove, then performed x-ray and found the broken tube was remaining in the bosy.On (b)(6): removed by laparoscopic surgery.

Brand Name
SMART DRAIN CH 19
Common Device Name
ROUND FLUTED DRAIN
Manufacturer (Section D)
REDAX SPA
via galileo galilei 18
poggio rusco, mantova 46025
IT  46025
MDR Report Key12364876
Report Number3013058659-2021-00001
Device Sequence Number3812110
Product Code GBX
UDI-Device Identifier08034139295206
UDI-Public08034139295206
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2025
Device Model Number24719
Device Catalogue Number24719
Device Lot NumberF2004131
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;